# SDR AU960583

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Intake
- Part number: 365A54103301
- Condition: Separated
- Location: Acft,Eng Air Int
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INTAKE FLANGE LOWER PORTION BROKE AWAY AND ENTERED THE  ENGINE CAUSING DAMAGE TO THE COMPRESSOR
